# SDR AUS20020022

- Difficulty date: January 11, 2002
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Airtrc AT802A
- Engine: Pwa PT6A65AG
- Propeller: Hartzl HCB5MP3
- System (JASC): 7320 · Fuel Controlling System
- Part: Pipe
- Part number: 3031829
- Condition: Cracked
- Location: Fuel Controlling
- Component: Fuel Controlling, Pwa, PT6A65AG
- Stage of operation: TO
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) P3 PIPE TO FUEL CONTROL UNIT CRACKED.
